Volume 17 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 17
Issue 7, 1239–1357
Issue 6, 1127–1237
Issue 5, 981–1126
Issue 4, 805–980
Issue 3, 541–804
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – D
D'Andrea, Carlos
Quantitative equidistribution of Galois orbits of small points in the N-dimensional torus
Daigle, Jay
On the local Tamagawa number conjecture for Tate motives over tamely ramified fields
Dalal, Rahul
Sato-Tate equidistribution for families of automorphic representations through the stable trace formula
Dan-Cohen, Ishai
Mixed Tate motives and the unit equation II
Dao, Hailong
Burch ideals and Burch rings
On the (non)rigidity of the Frobenius endomorphisms over Gorenstein rings
The radius of a subcategory of modules
Darmon, Henri
Arguments des unités de Stark et périodes de séries d'Eisenstein
Dasgupta, Samit
L-invariants and Shimura Curves
Dat, Jean-François
Lefschetz operator and local Langlands modulo $\ell$: the limit case
Datta, Rankeya
Correction: Frobenius and valuation rings
Frobenius and valuation rings
Frobenius splitting of valuation rings and $F$-singularities of centers
David, Chantal
The mean values of cubic L-functions over function fields
Davis, Christopher
On the p-typical de Rham-Witt complex over W(k)
Davis, James
Constructions of difference sets in nonabelian 2-groups
Davison, Ben
The motivic Donaldson-Thomas invariants of (-2) curves
Davydov, Alexei
The Picard crossed module of a braided tensor category
de Jong, Robin
Conjecture de Shafarevitch effective pour les revêtements cycliques
De Negri, Emanuela
Contracted ideals and the Groebner fan of the rational normal curve
De Shalit, Ehud
Elliptic (p,q)-difference modules
Theta operators on unitary Shimura varieties
Dehaye, Paul-Olivier
Joint moments of derivatives of characteristic polynomials
Demarche, Cyril
Artin-Mazur-Milne duality Theorem for fppf cohomology
Obstruction de descente et obstruction de Brauer-Manin étale
DeMarco, Laura
Bifurcations, intersections, and heights
Dembélé, Lassina
An intriguing hyperelliptic Shimura curve quotient of genus 16
Demonet, Laurent
Lifting preprojective algebras to orders and categorifying partial flag varieties
Denef, Jan
Proof of a conjecture of Colliot-Thélène and a diophantine excision theorem
Deo, Shaunak
Structure of Hecke algebras of modular forms modulo p
Deopurkar, Anand
The Picard rank conjecture for the Hurwitz spaces of degree up to five
Derenthal, Ulrich
The Nef cone volume of generalized Del Pezzo Surfaces
Derickx, Maarten
Elliptic curves over totally real cubic fields are modular
Torsion points on elliptic curves over number fields of small degree
Derksen, Harm
Algorithms for orbit closure separation for invariants and semi-invariants of matrices
The G-stable rank for tensors and the cap set problem
Topological noetherianity for cubic polynomials
Di Cerbo, Gabriele
Effective Matsusaka's theorem for surfaces in characteristic p
Di Rocco, Sandra
Polyhedral adjunction theory
Diamantis, Nikolaos
Kernels for products of $L$-functions
Diem, Claus
On the discrete logarithm problem in elliptic curves II
Dillon, John
Constructions of difference sets in nonabelian 2-groups
Dimitrov, Ivan
Cup products of line bundles on homogeneous varieties and generalized PRV components of multiplicity one
Dine, Dimitri
Topological spectrum and perfectoid Tate rings
Dipper, Richard
Quantized mixed tensor space and Schur--Weyl duality
Disegni, Daniel
p-adic heights of Heegner points on Shimura curves
Dittmann, Moritz
Harmonic theta series and the Kodaira dimension of A_6
Dittmann, Philip
The dimension growth conjecture, polynomial in the degree and without logarithmic factors
Dokchitser, Tim
Identifying Frobenius elements in Galois groups
Dokchitser, Vladimir
Identifying Frobenius elements in Galois groups
Dolgachev, Igor
Regular pairs of quadratic forms on odd-dimensional spaces in characteristic 2
Domínguez, Alberto
Examples of hypergeometric twistor D-modules
Domokos, Mátyás
Polynomial bound for the nilpotency index of finitely generated nil algebras
Dong, Chongying
Congruence property in conformal field theory
Dose, Valerio
Automorphisms of Cartan modular curves of prime and composite level
Dospinescu, Gabriel
Compl\'{e}t\'{e}s universels de repr\'{e}sentations de $\mathrm{GL}_2({\mathbb Q}_p)$
Dotsenko, Vladimir
Compatible associative products and trees
Shuffle algebras, homology, and consecutive pattern avoidance
Doty, Stephen
Quantized mixed tensor space and Schur--Weyl duality
Draisma, Jan
Constructing simply laced Lie algebras from extremal elements
Noetherianity for infinite-dimensional toric varieties
Drappeau, Sary
Combinatorial identities and Titchmarsh's divisor problem for multiplicative functions
One-level density estimates for Dirichlet $L$-functions with extended support
Drupieski, Christopher
Support varieties and modules of finite projective dimension for modular Lie superalgebras
Dubouloz, Adrien
Proper triangular $\mathbb{G}_{a}$-actions on $\mathbb{A}^{4}$ are translations
Duke, William
Integral traces of singular values of Maass forms
Modular invariants for real quadratic fields and Kloosterman sums
Dumas, François
Poisson structures and star products on quasimodular forms
Duncan, Alexander
Regular pairs of quadratic forms on odd-dimensional spaces in characteristic 2
Duncan, John
The umbral moonshine module for the unique unimodular Niemeier root system
Dupont, Grégoire
Transverse Quiver Grassmannians and Bases in Affine Cluster Algebras
Dutta, Yajnaseni
Effective generation and twisted weak positivity of direct images